# SDR DALA2017110808005

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 74,255 hours, 55,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19DEF EMERGENCY LIGHT INOPERATIVE. REPLACED THE LIGHT ASSY IAW AMM 33-53.
